Siberian Mathematical Journal

, Volume 18, Issue 2, pp 244–249 | Cite as

Necessary and sufficient conditions for equivalence of differential operators with regular singular points

  • I. F. Kushnirchuk


Singular Point Differential Operator Regular Singular Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. K. Fage, “On equivalence of two ordinary linear differential operators with analytic coefficients,” in: Investigations in Modern Problems in the Theory of Functions of a Complex Variable [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  2. 2.
    K. M. Fishman, “On the question of equivalence of differential operators in the space of analytic functions in the circle,” Usp. Mat. Nauk,19, No. 5, 143–147 (1964).Google Scholar
  3. 3.
    K. M. Fishman, “On equivalence of certain linear operators in analytic space,” Mat. Sb.,68(110), No. 1, 63–74 (1965).Google Scholar
  4. 4.
    N. I. Nagnibida, “On linear continuous operators in analytic space, permutable with the differentiation operation,” in: Function Theory, Functional Analysis, and their Applications [in Russian], Vol. 2, Izd. Kharkov Univ., Kharkov (1966), pp. 160–166.Google Scholar
  5. 5.
    N. I. Nagnibida, “On equivalence of certain first-order differential operators with ‘peculiarities’,” Sib. Mat. Zh.,10, No. 6, 1422–1426 (1969).Google Scholar
  6. 6.
    I. I. Ibragimov and I. F. Kushnirchuk, “On equivalence of the Bessel and Euler operators in space of functions analytic in the circle,” Dokl. Akad. Nauk SSSR,214, No. 1, 33–36 (1974).Google Scholar
  7. 7.
    K. M. Fishman, “On similar diagonal matrices of finite order in analytic spaces in the circle,” Sib. Mat. Zh.,15, No. 1, 235 (1974).Google Scholar
  8. 8.
    K. M. Fishman, “On the question of linear transformations of analytic spaces,” Dokl. Akad. Nauk SSSR,127, No. 1, 40–43 (1959).Google Scholar
  9. 9.
    R. G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan, London (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • I. F. Kushnirchuk

There are no affiliations available

Personalised recommendations